Makale
Tam Makale
Uluslararası
2022
Existence and multiplicity of solutions for p(.)-Kirchhoff-type equations
Turkish Journal of Mathematics
Cilt 46 · Sayı 4 · ss. 1342–1359 · 18.03.2022
Özet
This paper is concerned with the existence and multiplicity of solutions of a Dirichlet problem for p(.)- Kirchhoff-type equation
Anahtar kelimeler
Mountain pass theorem
P-LAPLACIAN
P(X)-LAPLACIAN
SPACES
Lebesgue and Sobolev spaces with variable exponent
Kirchhoff-type equation
fountain theorem
dual fountain theorem
KIRCHHOFF-TYPE PROBLEMS
POSITIVE SOLUTIONS
ELLIPTIC EQUATION
P(X)-KIRCHHOFF-TYPE
FUNCTIONALS
Atıf için künye
AyazoClu, R., Akbulut, S., & AKKOYUNLU, E. (2022). Existence and multiplicity of solutions for p(.)-Kirchhoff-type equations. Turkish Journal of Mathematics, 46(4), 1342–1359. https://doi.org/10.3906/mat-2106-113
BibTeX
@article{ayazoclu2022-73281,
author = {AyazoClu, Rabil and Akbulut, Sezgin and AKKOYUNLU, EBUBEKİR},
title = {Existence and multiplicity of solutions for p(.)-Kirchhoff-type equations},
journal = {Turkish Journal of Mathematics},
year = {2022},
volume = {46},
number = {4},
pages = {1342--1359},
issn = {1300-0098},
doi = {10.3906/mat-2106-113},
url = {https://akademik.atauni.edu.tr/yayinlar/73281-existence-and-multiplicity-of-solutions-for-p-kirchhoff-type-equations}
}